# SDR JJBA20190723018

- Difficulty date: July 23, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 32,030 hours, 20,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT LAV SMOKE DETECTOR WENT OFF TWICE. NO SMOKE NOTED OR SMELL OF SMOKE. T/S LAV SMOKE DETECTOR. NO DEFECTS FOUND AT THIS TIME. OPS CHECK SAT. CLEANED LAV SMOKE DETECTOR. R&R GASPER FILTER IN TOILET.
